# SDR IPXA2021102975448

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 23,920 hours, 14,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A5383327320203
- Part serial: NSN
- Condition: Cracked
- Location: Fr46 Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGFUSELAGE FRAME FOOT FITTING AT LH SIDE FRAME 46 IS CRACKED AT AREA 1.ACCOMPLISHED REPAIR PER APPENDIX K OF EO. A600-5310-46789-G.
